MAUDE Adverse Event Report: ABBOTT GMBH ALINITY I CA 19-9XR REAGENT KIT; SYSTEM, TEST, CARBOHYDRATE AG (CA19-9), FOR MONIT AND MGMT OF PANCREATIC CANCER

ABBOTT GMBH ALINITY I CA 19-9XR REAGENT KIT; SYSTEM, TEST, CARBOHYDRATE AG (CA19-9), FOR MONIT AND MGMT OF PANCREATIC CANCER
Catalog Number 08P32-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a falsely elevated alinity ca 19-9xr result generated on the alinity i am processing module for one patient with a history of pancreatic cancer.The following data was provided: on (b)(6) 2025, sid (b)(6): initial ca 19-9 result = > 4000 u/ml.Repeat ca 19-9 result on another alinity i ((b)(6)) = 4438.19 u/ml (reported to the doctor).Due to the elevated ca 19-9 result, the patient¿s surgery was cancelled.It is not known what type of surgery was cancelled and if the surgery was rescheduled.The customer stated that the patient was tested at a neighboring facility ((b)(6)) on (b)(6) 2025 and obtained a ca 19-9 result of 600.There was no further impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in-house testing of a retained alinity i ca 19-9xr reagent kit lot 70428fp00.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A review of tracking and trending did identify an increase in complaints for the alinity i ca 19-9xr assay, list number 8p32, however, an increase in complaint activity for lot 70428fp00 was not identified.Additionally, in-house accuracy testing was completed using panels which mimic patient samples using a retained kit of lot number 70428fp00.All specifications were met indicating that the lot is performing acceptably.Device history record review was performed on lot 70428fp00 which did not identify any potential non-conformances, deviations, or non-conformances associated with the complaint issue.Labeling was reviewed and found to adequately address the issue.Based on the investigation, no systemic issue or product deficiency of the alinity i ca 19-9xr reagent lot 70428fp00 was identified.
 
Event or Problem Description
The customer reported a falsely elevated alinity ca 19-9xr result generated on the alinity i processing module for one patient with a history of pancreatic cancer.The following data was provided: on (b)(6) 2025, sid (b)(6): initial ca 19-9 result = > 4000 u/ml.Repeat ca 19-9 result on another alinity i (sn (b)(6) = 4438.19 u/ml (reported to the doctor) due to the elevated ca 19-9 result, the patient¿s surgery was cancelled.It is not known what type of surgery was cancelled and if the surgery was rescheduled.The customer stated that the patient was tested at a neighboring facility (b)(6) on (b)(6)2025 and obtained a ca 19-9 result of 600.There was no further impact to patient management reported.

Brand Name
ALINITY I CA 19-9XR REAGENT KIT
Common Device Name
SYSTEM, TEST, CARBOHYDRATE AG (CA19-9), FOR MONIT AND MGMT OF PANCREATIC CANCER
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21380671
Report Number3002809144-2025-00041
Device Sequence Number8388759
Product Code NIG
UDI-Device Identifier00380740155919
UDI-Public(01)00380740155919(17)251014(10)70428FP00
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K052000
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2025
Device Catalogue Number08P32-21
Device Lot Number70428FP00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer03/10/2025
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient SexUnknown